Jump to content

Symptoms "don't make sense"


JaneEyre9
 Share

Recommended Posts

So my appointment to follow up after my ER adventure didn't go very well. They (two doctors) did not know what to make of my reaction to the Melatonin or any of my other POTS-problems for that matter. I was asked (jokingly?) if i was sent from the main office to be quality control and tell them all these symptoms that didn't make sense together. I said, "I wish! That would be nice if that were the case." I knew you all would appreciate that interaction.

ohhh man.

Link to comment
Share on other sites

Hi! I've seen some reports lately of people who have used melatonin for sleep aide and have had incidents of racing heart. These were just regular people (did not have pots) that experienced feelings of racing heart with melatonin use. I thought you might like to know this for a bit of reassurance/validation. I unfortunately can't remember where exactly I read this, did you try to google and see what comes up? Laura. <_<

Link to comment
Share on other sites

Laura-- thanks for the reassurance about the tachy. it made me feel better to read that. i did some googling (i think it's my favorite activity) and i found that tachy is associated with melatonin.

ernie-- you made me grin :blink:

BeStill-- First off, I like your logo a LOT! neat neat neat. did you photoshop that? Thanks for the link to the article. Ironically i was about halfway through reading it when i took a break to come on here and check the board. Very interesting!! Thanks for the reference!

Evie-- thanks for the validation. My reaction was a POTS crash (tachy, uncontrolled shaking, wacky BP, nausea) + fever. the fever is what confused me, but i guess melatonin increases your immune response? maybe my body was fighting it off as a foreign invader. Just curious, but what was your reaction?

Link to comment
Share on other sites

Yeh i felt bascially the same .. just a general overall feeling crappy. I dont think i got a fever from it though. My skin tends to hurt, for some strange reason when i take too much of any medication i get really irriated skin... no marks or anything it just hurts and gets greasy (i realise that sounds nutty).

I tend to feel ok about 4 days after i stop taking it.. i hope you recover quickly!

You dont just have a flu or something like that?

Link to comment
Share on other sites

evie-- the skin hurting thing actually sounds pretty reasonable to me. I was tested for the flu at the hospital and i don't have it. I don't have any flu symptoms either (no coughing, stuffy nose, headache...). I was sick in february with some sort of infection, but it was gone before this happened. i also have a clear chest x-ray. wacky.

I finished reading the article that BeStill linked. It says that Melatonin worsens orthostatic intolerance...maybe i was just overly sensitive to that effect. definitely interesting...it acts on the baroreceptors that regulate blood pressure!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...